# SDR CALA2024050701350

- Difficulty date: May 3, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 71,657 hours, 25,079 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPDATE SSFR RIGHT HAND WINDOW POST REF EA 5310-04554 OP 004 UAL QC UPDATED SSFR RIGHT HAND SIDE REF EA 5310-04554 OP 004
